Relapse of Creosote poisoning: report of a case taking Seirogan tablets

Shintaro Kajimoto, Takaya Tanaka, Akihiko Hirakawa, Hiroshi Shinya, Nobuaki Matsuo, Toshio Nakatani

研究成果: Article査読

2 被引用数 (Scopus)

抄録

A thirty-eight year old man took about 180 tablets of Seirogan. He was unconscious and had dyspnea with dark brown urine on admission. He recovered gradually after initial treatment. Seirogan contains a phenolic component. Symptoms and signs of poisoning are unconsciousness, convulsion, digestive tract disorder, pulmonary edema, hepatic failure, renal failure, and miosis. Clinical features include dark brown urine. On day 7, he again showed signs of creosote poisoning: relapse of unconsciousness and dark colored urine. Plasma concentration of phenol determined on the day before the relapse was much higher than that expected from the half-life of blood phenol. It is reported that Creosote poisoning results in a decrease in the intestinal peristalsis, or paralytic ileus. We would like to emphasize that a relapse of Creosote poisoning may occur due to possible delayed absorption of the Seirogan tablets.

本文言語English
ページ(範囲)293-296
ページ数4
ジャーナルChūdoku kenkyū : Chūdoku Kenkyūkai jun kikanshi = The Japanese journal of toxicology
15
3
出版ステータスPublished - 07-2002
外部発表はい

All Science Journal Classification (ASJC) codes

  • 医学(全般)

フィンガープリント

「Relapse of Creosote poisoning: report of a case taking Seirogan tablets」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル